MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5543/tkda.2017.76666

Медицинская библиотека · Turk Kardiyoloji Dernegi arsivi : Turk Kardiyoloji Derneginin yayin organidir · 2018

Heparin-induced thrombocytopenia after MitraClip: A case report.

Çetinarslan Özge, Sinan Ümit Yaşar, Ökçün Emir Barış, Çeliker Cengiz, Gültekin Nuh Nazmi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Heparin-induced thrombocytopenia (HIT) and heparin-induced thrombocytopenia and thrombosis are potentially fatal adverse reactions to heparin therapy caused by the formation of polyclonal antibodies against the platelet factor 4-heparin complex. Fatal limb and organ damage or death may occur as a result of this immunological drug reaction. Described in this case report is the management of a patient who developed HIT after undergoing a MitraClip transcatheter mitral valve repair. The aim was to encourage clinicians to pay special attention to a frail patient who receives heparin therapy and to advise clinicians that clinical scores and laboratory tests should be used as a complement for certain diagnosis. The decision about continuation or cessation of heparin therapy is an important cornerstone for hospitalized patients with HIT.

Для цитирования: Çetinarslan Özge, Sinan Ümit Yaşar, Ökçün Emir Barış, Çeliker Cengiz, Gültekin Nuh Nazmi. Heparin-induced thrombocytopenia after MitraClip: A case report.. Turk Kardiyoloji Dernegi arsivi : Turk Kardiyoloji Derneginin yayin organidir. 2018. DOI: 10.5543/tkda.2017.76666.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.